# SDR SWAA2022031069288

- Difficulty date: February 4, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS (1EA) AT AFT GALLEY AREA 2022-55803 / [01] REPLACED LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS IAW B737-700 AMM 33-51-01-960-801 STEP 2C(1)(A) AND STEP 2C(4);[02] REPLACED LOWERED CEILING PANEL EMERGENCY EXIT LIGHT LENS IAW B737-700 AMM 33-51-01-960-801 STEP 2C(1)(A) AND STEP 2C(4)
